# SDR DALA2021110806846

- Difficulty date: November 4, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 INITIAL INSPECTION: CORROSION ON RH SIDE PANEL SUPPORT BTW STA 1380 AND STA 1440 (AREA OF THRESHOLD PLATE) AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00331. RH SIDE PANEL SUPPORT BTW STA 1380 AND STA 1440 WAS REPLACED. PER. B757-200 SRM. (2006140)
